# SDR A6WA202011117406

- Difficulty date: November 8, 2020
- Submitted: November 11, 2020
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 36,415 hours, 35,202 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bpsu
- Part number: 855D10015
- Part serial: 2153
- Condition: Failed
- Location: Te Flaps
- Part time: 35,093 hours, 33,680 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED FLAP FAIL ON APPROACH INTO ORD AT 0.  CREW BROKE OFF APPROACH AND ARE NOW GETTING READY GET BACK ON FINAL.  FLAPS FAIL CAUTION MESSAGE WHEN FLAPS WERE SELECTED ZERO TO 8 DEG IN FLIGHT.  FLAPS FAILED AT ZERO DEGREES PEAK BTMS 6,4,9,7.  QRH WAS C/W FLAPS FAIL LANDING PERFORMED.  FLAPS WERE ALREADY ON MEL FROM TWO FLIGHTS PREVIOUSLY.  AFTER EMERGENCY DEBRIEF, MX PULLED CODES AND A/C IS FERRYING TO MKE FOR REPAIR.  EMERGENCY WAS DECLARED.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED RT BPSU, IAW AMM 27-51 00 FLAP OPERATION CHECKS GOOD.  REMOVE PLACARD AND REMOVE FROM MEL.
